# SDR DXTA200701882

- Difficulty date: January 27, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 4,987 hours, 4,015 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR SELECTED UP AND FLAPS SELECTED UP MASTER CAUTION ILLUMINATED. (HYD PRESS) (STAB MISCOPARE) AND GEAR (UNLOCK) LIGHTS ILLUMINATED. PLACED GEAR DOWN - ALL LIGHTS WENT OUT-GEAR INDICATED 3 GREEN. PLACED GEAR UP, UNLOCK LIGHT REMAINED ON AND (HYD PRESS) ANNUNCIATION.  SWUNG GEAR MULTIPLE TIMES WITH NO FAULTS NOTED. ALL WORK DONE IAW MM CHAP 32-30-05. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
